Alert archive / Oklahoma / Special Weather Statements in 2016

Special Weather Statement, NWS Norman, OK

August 25, 2016Beckham County, Oklahoma

NWS Norman, OK issued this special weather statement at Aug 25, 2016, 5:21 PM CDT for Beckham County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 25, 2016, 5:21 PM CDT (22:21 UTC)
Expired
Aug 25, 2016, 5:45 PM CDT
In force
24 min
Issued by
NWS Norman, OK

County Beckham County, OK

The radar

The Altus AFB radar (KFDR), 129 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2016-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 165 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2016-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
165 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1170 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

437 
WWUS84 KOUN 252221
SPSOUN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
521 PM CDT THU AUG 25 2016
 
OKZ021-252245-
BECKHAM OK-
521 PM CDT THU AUG 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BECKHAM COUNTY UNTIL
545 PM CDT...

AT 520 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ERICK...MOVING
NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH AND HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
ERICK AND TEXOLA. 

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 0 AND 19.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3526 10000 3540 9981 3522 9962 3513 9996
      3520 10000
TIME...MOT...LOC 2220Z 234DEG 21KT 3522 9991 

$$

11

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at Aug 25, 2:48 PM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, Aug 25, 2:48 PM CDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Norman OK
248 PM CDT THU AUG 25 2016

.DISCUSSION...
A stalled front from west-central to northeast Oklahoma will be
the primary focus for convection this afternoon, this evening, and
overnight. We already have echoes on area radars, and these echoes
are all currently south of the front. This convection will likely
remain isolated and mostly non-severe. The more robust convection
is expected to form more like the storms that are now over the
Texas Panhandle, and should hold off until about 4 or 5 pm in our
forecast area.

The storms this evening will likely produce very heavy rain, and
forecast models have consistently shown the rainfall maximum
roughly along a line from Elk City to Enid, where heavy rain has
already fallen during the past few days. Flash flood guidance is
relatively low in this area, so we elected to issue a Flood Watch
this morning (for this evening and overnight). For this forecast
issuance, we will add Beckham and Washita Counties, because of a
strong signal of heavy rain in the short-range models, even
though their flood guidance is higher.

Storms should fill in from southwest/west-central Oklahoma to
north-central/northeast Oklahoma during the evening, then begin to
weaken after midnight. The storms should gradually die off as the
morning progresses on Friday.

After this event, it appears that the majority of rain will come
from isolated or scattered showers and storms occurring with weak
waves aloft, or just localized areas of lift + instability. There
is not much to go on to fine-tune the rain chances beyond tomorrow
morning, so the forecast is essentially what model guidance has
provided.

Otherwise, the forecast is relatively uneventful. Expect seasonal
temperatures, relatively high dew points, and generally light
winds (outside thunderstorms) through the middle of next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  70  90  70  91 /  40  20  10  20
Hobart OK         68  91  70  93 /  50  10  20  20
Wichita Falls TX  71  92  71  93 /  10  20  10  10
Gage OK           64  88  66  92 /  70  30  20  20
Ponca City OK     69  88  70  91 /  60  40  30  20
Durant OK         72  89  71  92 /  10  40  10  30

&&

.OUN Watches/Warnings/Advisories...
OK...Flood Watch through Friday morning for OKZ006>008-011-012-
     014>017-021-022.

TX...None.
&&

04/23
Hazardous weather outlook, Aug 25, 1:01 PM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
101 PM CDT THU AUG 25 2016

OKZ004>048-050>052-TXZ083>090-261230-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
101 PM CDT THU AUG 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF
WESTERN AND NORTHERN OKLAHOMA LATE THIS AFTERNOON AND EVENING.

LOCATION...
THE SLIGHT RISK AREA RESIDES NORTH OF A HOLLIS TO BINGER TO
GUTHRIE TO STILLWATER LINE. A MARGINAL RISK AREA SURROUNDS THE
SLIGHT RISK AREA AND EXISTS NORTH OF A LINE FROM NEAR KNOX CITY
TEXAS TO LAWTON OKLAHOMA TO NORMAN TO NEAR STROUD.

TIMING..
THE GREATEST CHANCE FOR SEVERE THUNDERSTORMS TODAY WILL BE
BETWEEN 4 AND 11 PM.

IMPACTS...
THE MAIN HAZARD WILL BE DAMAGING WIND GUSTS UP TO 80 MPH AND
LOCALLY HEAVY RAINFALL. HAIL UP TO THE SIZE OF HALF DOLLARS AND
FREQUENT LIGHTNING WILL ALSO BE POSSIBLE.

DISCUSSION...
ISOLATED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS
PORTIONS OF FAR NORTHWESTERN OKLAHOMA AT TIMES BEFORE 5 PM TODAY.
THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

AROUND 4 TO 5 PM THIS AFTERNOON... SCATTERED SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG OR NEAR THE FRONTAL
BOUNDARY THAT REMAINS STALLED ACROSS THE PANHANDLES AND WESTERN
AND NORTHERN OKLAHOMA. STORMS WILL MOVE EAST AND NORTHEAST.
STORMS WILL LIKELY FORM INTO ONE OR SEVERAL LINE SEGMENTS... EACH
CAPABLE OF PRODUCING DAMAGING WIND GUSTS. STORMS ARE EXPECTED TO
BEGIN TO WEAKEN AFTER 10 PM THIS EVENING.

.FLASH FLOODING...
THUNDERSTORMS THIS EVENING ARE EXPECTED TO BE EFFICIENT RAIN
PRODUCERS... ESPECIALLY THOSE ROOTED TO THE FRONTAL BOUNDARY OR
VARIOUS OUTFLOW BOUNDARIES. SEVERAL LOCATIONS IN WESTERN AND
NORTHERN OKLAHOMA HAVE EXPERIENCED HEAVY RAINFALL OVER THE PAST
FEW DAYS. ADDITIONAL HEAVY RAINFALL THIS EVENING COULD INCREASE
THE CHANCES FOR FLASH FLOODING. THERE IS A FLOOD WATCH IN EFFECT
FOR PORTIONS OF WESTERN AND NORTHERN OKLAHOMA.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREAS...ESPECIALLY IN NORTHERN OKLAHOMA...SHOULD PREPARE
FOR SEVERE WEATHER OPERATIONS LATE THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

.THUNDERSTORMS...
THERE WILL BE A DAILY CHANCE OF THUNDERSTORMS FRIDAY THROUGH NEXT
WEDNESDAY. A FEW STRONG TO PERHAPS SEVERE STORMS WILL REMAIN
POSSIBLE. THE PRIMARY HAZARDS WITH STORMS WILL BE DAMAGING WIND
GUSTS AND LOCALLY HEAVY RAINFALL THAT COULD LEAD TO FLOODING.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS/KURTZ

In the hours before

Special weather statement, Aug 25, 4:03 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
403 PM CDT THU AUG 25 2016

OKZ009-014>016-252130-
ROGER MILLS OK-CUSTER OK-DEWEY OK-ELLIS OK-
403 PM CDT THU AUG 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS...NORTHWESTERN
CUSTER...SOUTHWESTERN DEWEY AND SOUTHERN ELLIS COUNTIES UNTIL 430 PM
CDT...

AT 402 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
6 MILES NORTHEAST OF STRONG CITY TO 8 MILES SOUTHWEST OF CHEYENNE...
MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS OVER 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3573 9998 3604 9925 3569 9923 3552 9953
      3546 9999
TIME...MOT...LOC 2102Z 223DEG 24KT 3572 9950 3555 9981

WR
Special weather statement, Aug 25, 4:40 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
440 PM CDT THU AUG 25 2016

OKZ021-033-034-252245-
HARMON OK-GREER OK-BECKHAM OK-
440 PM CDT THU AUG 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARMON...WEST CENTRAL
GREER AND SOUTHWESTERN BECKHAM COUNTIES UNTIL 545 PM CDT...

AT 437 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
DODSON TEXAS...MOVING NORTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
VINSON...MADGE AND MCKNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR IF STORMS THREATEN YOU.

&&

LAT...LON 3510 10000 3506 9980 3480 9972 3470 10000
TIME...MOT...LOC 2137Z 234DEG 18KT 3478 10013

KURTZ
Special weather statement, Aug 25, 4:54 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
454 PM CDT THU AUG 25 2016

OKZ016-022-252230-
CUSTER OK-WASHITA OK-
454 PM CDT THU AUG 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CUSTER AND
NORTHWESTERN WASHITA COUNTIES UNTIL 530 PM CDT...

AT 452 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER FOSS...MOVING
NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
CLINTON...ARAPAHO...FOSS...FOSS RESERVOIR AND STAFFORD.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 49 AND 71.

LAT...LON 3538 9921 3546 9929 3565 9910 3561 9894
      3549 9886
TIME...MOT...LOC 2152Z 235DEG 17KT 3545 9919

KURTZ
Special weather statement, Aug 25, 5:04 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
504 PM CDT THU AUG 25 2016

OKZ016>018-024-252230-
CANADIAN OK-CUSTER OK-BLAINE OK-KINGFISHER OK-
504 PM CDT THU AUG 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CANADIAN...EASTERN
CUSTER...CENTRAL BLAINE AND SOUTHWESTERN KINGFISHER COUNTIES UNTIL
530 PM CDT...

AT 501 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
7 MILES SOUTHEAST OF FAY TO 5 MILES WEST OF GEARY...MOVING NORTHEAST
AT 20 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
WATONGA...GEARY...BRIDGEPORT...GREENFIELD...EAGLE CITY AND OMEGA.

LAT...LON 3583 9810 3555 9837 3570 9869 3581 9865
      3581 9863 3587 9863 3606 9857
TIME...MOT...LOC 2201Z 206DEG 19KT 3572 9859 3564 9842

KURTZ
Special weather statement, Aug 25, 5:15 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
515 PM CDT THU AUG 25 2016

OKZ019-252245-
LOGAN OK-
515 PM CDT THU AUG 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LOGAN COUNTY UNTIL 545 PM
CDT...

AT 513 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CEDAR
VALLEY... MOVING NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
GUTHRIE...CEDAR VALLEY AND CIMARRON CITY.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 156 AND 163.

LAT...LON 3581 9752 3587 9760 3600 9749 3596 9735
      3586 9732
TIME...MOT...LOC 2213Z 234DEG 15KT 3586 9750

KURTZ
Special weather statement, Aug 25, 5:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
521 PM CDT THU AUG 25 2016

OKZ021-252245-
BECKHAM OK-
521 PM CDT THU AUG 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BECKHAM COUNTY UNTIL
545 PM CDT...

AT 520 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ERICK...MOVING
NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH AND HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
ERICK AND TEXOLA.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 0 AND 19.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3526 10000 3540 9981 3522 9962 3513 9996
      3520 10000
TIME...MOT...LOC 2220Z 234DEG 21KT 3522 9991

11

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 7:10 PM CDTSevere Thunderstorm WarningOUNKay20 min
Aug 24, 7:21 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman39 min
Aug 24, 7:42 PM CDTSpecial Weather StatementOUNKay33 min
Aug 24, 7:42 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman48 min
Aug 24, 7:56 PM CDTSpecial Weather StatementOUNGarfield34 min
Aug 24, 8:17 PM CDTSpecial Weather StatementOUNKay28 min
Aug 24, 8:28 PM CDTSpecial Weather StatementOUNJackson47 min
Aug 24, 8:49 PM CDTSpecial Weather StatementOUNGreer26 min
Aug 24, 9:04 PM CDTSpecial Weather StatementOUNKiowa26 min
Aug 24, 9:36 PM CDTSpecial Weather StatementOUNKay39 min
Aug 24, 10:15 PM CDTAreal Flood AdvisoryOUNKay2 hr
Aug 24, 10:31 PM CDTSpecial Weather StatementOUNKay29 min
Aug 25, 9:45 AM CDTFlood WatchOUNAlfalfa, Beckham, Blaine, Custer, Dewey, Garfield and 5 more21 hr
Aug 25, 2:56 PM CDTSpecial Weather StatementOUNOklahoma34 min
Aug 25, 3:19 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma24 min
Aug 25, 3:21 PM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma114 min
Aug 25, 3:33 PM CDTSpecial Weather StatementOUNPayne27 min
Aug 25, 3:38 PM CDTSpecial Weather StatementOUNRoger Mills22 min
Aug 25, 3:39 PM CDTSevere Thunderstorm WarningOUNPayne36 min
Aug 25, 3:41 PM CDTSpecial Weather StatementOUNOklahoma34 min
Aug 25, 3:44 PM CDTSpecial Weather StatementOUNOklahoma31 min
Aug 25, 3:45 PM CDTSpecial Weather StatementOUNOklahoma30 min
Aug 25, 3:47 PM CDTSpecial Weather StatementOUNBeckham28 min
Aug 25, 4:03 PM CDTSpecial Weather StatementOUNRoger Mills27 min
Aug 25, 4:07 PM CDTSevere Thunderstorm WarningOUNPayne22 min
Aug 25, 4:13 PM CDTSevere Thunderstorm WarningOUNCuster, Roger Mills47 min
Aug 25, 4:26 PM CDTTornado WarningOUNBeckham, Custer, Roger Mills34 min
Aug 25, 4:40 PM CDTSpecial Weather StatementOUNHarmon65 min
Aug 25, 4:50 PM CDTAreal Flood AdvisoryOUNCuster, Dewey, Roger Mills3 hr
Aug 25, 4:53 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon67 min
Aug 25, 4:54 PM CDTSpecial Weather StatementOUNCuster36 min
Aug 25, 4:55 PM CDTTornado WarningOUNCuster, Dewey35 min
Aug 25, 4:57 PM CDTTornado WarningOUNCuster33 min
Aug 25, 5:03 PM CDTSevere Thunderstorm WarningOUNCuster, Washita42 min
Aug 25, 5:04 PM CDTSpecial Weather StatementOUNBlaine26 min
Aug 25, 5:14 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey46 min
Aug 25, 5:15 PM CDTSpecial Weather StatementOUNLogan30 min
Aug 25, 5:28 PM CDTSevere Thunderstorm WarningOUNCuster32 min
Aug 25, 5:30 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills27 min
Aug 25, 5:37 PM CDTSevere Thunderstorm WarningOUNCuster53 min
Aug 25, 5:40 PM CDTSpecial Weather StatementOUNBlaine20 min
Aug 25, 5:44 PM CDTSpecial Weather StatementOUNLogan16 min
Aug 25, 5:50 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major40 min
Aug 25, 5:57 PM CDTSevere Thunderstorm WarningOUNDewey33 min
Aug 25, 5:59 PM CDTSevere Thunderstorm WarningOUNLogan, Noble, Payne46 min
Aug 25, 6:05 PM CDTSpecial Weather StatementOUNBeckham25 min
Aug 25, 6:26 PM CDTSevere Thunderstorm WarningOUNBlaine49 min
Aug 25, 6:31 PM CDTSevere Thunderstorm WarningOUNPayne44 min
Aug 25, 6:34 PM CDTSpecial Weather StatementOUNWashita26 min
Aug 25, 6:40 PM CDTSevere Thunderstorm WarningOUNNoble35 min
Aug 25, 6:45 PM CDTSevere Thunderstorm WarningOUNCuster, Washita45 min
Aug 25, 6:55 PM CDTSpecial Weather StatementOUNMajor35 min
Aug 24, 7:13 PM CDTSpecial Weather StatementOUNFoard, Hardeman32 min
Aug 24, 7:49 PM CDTSpecial Weather StatementOUNHardeman26 min

Nearby

Special Weather Statements in Oklahoma, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.